I had an earlier post regarding my many skipped beats on my Halter (around 12,000). I have a question on how this migh correlate with my supplement use. I eat and drink whey protein every day (both of which has some ingredients to speed up my metabolism). Three questions:
1 - are consuming these OK for my PVC's?
2 - would other supplements like Creatine be a problem for me to use?
3 - Even though the cardio doc told me to live with the skips, which I think I can, do I need to take precaution before any dental/surgical procedure? I never got around to asking about that because I was nervous that day.
(1) Ingredients that "spedd up tour metabolism" are generally stimulants, like caffeine. Stimulants are a well known trigger for worsening the frequency and/or perception of PVCs.
(2) No data either way.
(3) Patients who need to take precautions before dental procedures are patients at risk for infection of their heart valves. PVCs are totally separate from heart valve disease. So you might have another reason to be careful, but not from the PVCs.
CLA is a fatty acid as well. The ingredients shouldn't have any effects on your heart. In fact, taurine is very good for your heart - it works to "lubricate" your cells in your heart, kinda like omega-3 acids.
Several people have mentioned using Omega 3 fish oils and magnesium supplements for PVCs. Can I get those over the counter? I tried mg once before but high doses made my stomach upset. What kind should I look for? Thanks
Hi, I was just reading your posts, and thought I'd mention my apparent trouble with supplements. I began taking supplements as a way to see if it would help the PVC's that I get, probably about the same about, in the thousands per day. Anyway, when I tried them, probably a few days or a week into it, I just had the worst days ever with the palps. They were stronger, and more frequent than ever. I know this might have been related to something else, so of course, I tried again, and again. Each time the same thing happens, it seems to aggravate my palps, and I don't know why, because it's not supposed to, in fact, it's supposed to be helping. I was taking a calcium/magnesium/zinc supplement, just the recommended amount, not a huge amount, and a vitamin E. I don't know, it's just weird, maybe once you get a lot of PVC's then your heart becomes extra sensitive, and anything can set it off. I notice mine seem to be connected to menopause, but then why would vitamins make it worse, and other things, like stressful situations, or lack of water, or if I'm too hot (we live in a very hot area) the list goes on. Anyway, just thought I'd tell you of my experience, I don't know why it happens though. Sometimes I think I feel better when I just eat right, and drink lots of water, and stay away from vitamins or any thing like that. Thanks for the help on this board, Val
"Several people have mentioned using Omega 3 fish oils and magnesium supplements for PVCs. Can I get those over the counter? I tried mg once before but high doses made my stomach upset. What kind should I look for?"
For omega-3 acids, try Carlson Lab Super Omega-3. The capsule has more omega-3 acids than a typical capsule and the company is very reliable.
I have read your post about "magnesium Deficiency" and wonder if most or ALL my symptoms are possibly a result of this deficency? I have Restless Leg syndrome, Chronic Tinnitus and Tetany,(Fasciculations) over ALL parts of my body for years now almost as long as I have had "supposedly" developed an Arrythymia, specifically, PSVT, Inappropriate Tachycardia as well, in addition to, PVC's that are again ALL supposedly "benign" according to my cardiologist. I guess at this point they must be benign since I have had intermitant episodes of them nearly "11 years " now and am still here. I have been taking "Tenormin" for the PSVT as well as the PVC's, however, in addition to still having periodic runs of PVC's I am definately adversely affected from the medication's side effects but am tolertaing them since they "do" supress the PSVT & Tachycardia, for the most part, as well as decrease the frequency of the PVC runs. At any rate, I have educated myself "substancially" about my Arrythmia(s)over the years and realize I have few options, thus, I opted to take the medication and I am still around after 11 years, besides, I am very reluctant to have an EP doctor stick catheters up my arteries or veins and create more dangerous rhythms,in hopes he will destroy any heart tissue that is causing my inconclusively diagnosed??? arrythmia. Anyway, It is just so coincidental that I happen to have restless leg syndrome, anxiety\panic disorder,and Tinnitus, that ALL "seemed" to have developed in proximity of one another. This is why I wonder if my problems are as "simple" as a "magnesium or vitamin" deficiency. At the very least, could I rule this out as being my "real" problem. If it can't be determined from a CBC\bloodtest how can one find out if they are "truly" deficient? Lastly, I failed to mention that anytime I ingested alcohol over the years,it would trigger a "steady" rapid heartbeat that lasted several hours or until it seemed like the alcohol was completely out of my system and if alcohol depletes magnesium from the body, could this be my problem for many of the symptoms I present with? I have had several good work-ups since this all began, or seem to have begun in the early 90's. Does anyone have any answers or "other" informative" or "personal" knowledge that may shed some light on my dilemma.
We were told to eat fish 3 x a week : salmon, tuna and take Magnesium 250 mg. along with a multi and extra calcium.
I still have the pvc's , pac's But feel the nutrients are needed.
Interesting Read above in regards to no correlation between pvc's,pac's and taking antibiotics before dental for mvp. I too was told they were seperate yet the MVPS books sees a correlation in both symptoms with patients.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.